MathSciNet Relay Station
MathSciNet bibliographic data
MR766489 (86d:58017) 58E05
Pucci, Patrizia; Serrin, James Extensions of the mountain pass theorem. J. Funct. Anal. 59 (1984), no. 2, 185–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement